Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 10, No. 4

pp. 515— 680(October 2015)                 Contents


On fixed points in complete fuzzy normed linear spaces

Nanda Ram Das, Mintu Lal Saha

Pages  515-524

Download(s) [PDF]    


Soft topological subspaces

Güzide Şenel, Naim Çağman

Pages  525-535

Download(s) [PDF]    


Convergence concepts on quasi-probability space 

Chunqin Zhang, Chunguo Li

Pages  537-544

Download(s) [PDF]    


On fuzzy rough -boundary spaces

D. Vidhya, E. Roja and M. K. Uma

Pages  545-559

Download(s) [PDF]    


Some characterizations of SBL-algebras with an involutive negation by their ideals

Yong Wei Yang, Peng Fei He, Xiao Long Xin

Pages  561-570

Download(s) [PDF]    


On fuzzy GID spaces

G. Thangaraj, C. Anbazhagan

Pages  571-581

Download(s) [PDF]    


Fuzzy -Baire spaces

S. Anjalmose

Pages  583-589

Download(s) [PDF]    


On and fuzzy soft topological spaces

Seema Mishra, Rekha Srivastabva

Pages  591-605

Download(s) [PDF]    


-Fuzzy new ideal of PU-algebra

Samy M. Mostafa, Mokhtar A. Abdel Naby, Alaa Eldin I. Elkabany

Pages  607-618

Download(s) [PDF]    


IVF topologies based on IVF relations

Gangqiang Zhang, Guangji Yu

Pages  619-628

Download(s) [PDF]    


On the parameter reduction of soft binary relations

Guangji Yu

Pages  629-637

Download(s) [PDF]    


On fuzzy topology and fuzzy norm

M. Saheli

Pages  639-647

Download(s) [PDF]    


Definition of fuzzy metric spaces with -conorm

M. Adabitabar Firozja, S. Firouzian

Pages  649-655

Download(s) [PDF]    


Approaches to interval-valued intuitionistic hesitant fuzzy soft sets based decision making

Xin-Dong Peng, Yong Yang

Pages  657-680

Download(s) [PDF]